# SDR DALA2023102408728

- Difficulty date: October 23, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 129,287 hours, 18,673 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 183 ON WALKAROUND FOUND STEP ON LEFT EMERGENCY ESCAPE HANGING BELOW THE WINDOW. CORRECTIVE ACTION: REMOVED RT AFT EMER EXIT DOOR, SECURED OUTTER STEP. REINSTALLED DOOR. WORK DONE PER B767 AMM 25-65. ALL ARM AND DISARM C/W IAW B767 AMM 25-65. (5018650)
